# SDR CA131104001

- Difficulty date: November 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,615 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730112
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT ENCOUNTERED A CRACKED RT OUTER WINDSHIELD DURING CRUISE.  THE FLIGHT CREW FOLLOWED THE QRH AND OPERATED OTHERWISE NORMALLY INTO STATION, WHERE THEY WERE MET BY MAINTENENCE.  NEW CO-PILOT WINDSHELD INSTALLED IAW AMM 56-11-00-400-801/801/A.
